# SDR 95ZZZX705

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125GP
- Make and model: Beech 1900C
- Aircraft serial: UB6
- System (JASC): 2610 · Detection System
- Part: Rotary Switch
- Part number: 17AS1015
- Condition: Dirty
- Location: Rt Sub-Panel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

CDR - FLT 2092 - DEPARTING, HAD THE RT FIRE T-HANDLE ILLUMINATE.  FLIGHT CREW SHUT DOWN AND FEATHERED THE ENGINE AND DISCHARGED THE FIRE BOTTLE.  AIRCRAFT RETURNED SAFELY TO CDR.  MAINTENANCE INSPECTED ENGINE AND NO SIGN OF FIRE WAS NOTED.  ENGINE WAS CLEARED AND AIRCRAFT WAS FERRIED TO DEN.  IN DEN, GP EXPRESS MAINTENANCE TIGHTENED AND CLEANED THE CONTACTS ON THE FIRE DETECTION ROTARY TEST SWITCH.  SYSTEM WAS CHECKED WITH NO DISCREPANCIES NOTED.  ENGINE FIRE BOTTLE WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
